Communications in Mathematical Sciences

Volume 12 (2014)

Number 1

Existence and asymptotics of fronts in non local combustion models

Pages: 1 – 11

DOI: http://dx.doi.org/10.4310/CMS.2014.v12.n1.a1

Authors

Antoine Mellet (Department of Mathematics, University of Maryland, College Park, Md., U.S.A.)

Jean-Michel Roquejoffre (Institut de Mathématiques, Université Paul Sabatier, Toulouse, France)

Yannick Sire (Centre de Mathématique et Informatique, Laboratoire d’Analyse, Topologie, Probabilit (LATP), Universit Aix-Marseille, France)

Abstract

We prove the existence and provide the asymptotics for nonlocal fronts in homogeneous media.

Keywords

reaction-diffusion equations, fractional laplacian, asymptotic behaviour

2010 Mathematics Subject Classification

35A01, 35B08

Full Text (PDF format)